Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Liquid_Bike

Member
  • Content Count

    13
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Liquid_Bike

  • Rank
    New Member

Profile Information

  • Location
    Hell
  1. Blistex for your lips, neutrogena for your face and aveeno for your body its as simple as that. Some people like Auqaphor(sp) but I've never needed it. P.S. Just chill man getting mad won't solve anything...if any thing the stress will make your acne worse.
  2. Yeah I am also in canada and I get my blood taken at a blood clinic as well, they like to take two small viles of blood each time.
  3. Well I am a 18 year old white male who weighs about 150 pounds and I am taking 80mg of accutane a day, I just passed 6 weeks on Friday(Aug. 25) and so far so good. My side effects have been minimal, mostly dry skin(nose, lips and face) its nothing a little mosteriser and Blistex can't fix though. I like to apply Alveeno every night to my arms because I have had very dry forearms as well. I have had a little back and joint pain as well but it doesn't stop me from doing Tae Kwon Do 4 times a wee
  4. Good post I love to positive Tane stories, by the way I've just passed 6 weeks on Accutane and so far no major side effects, minus dryness and a little back pain but thats nothing so I'm not complaining.
  5. Don't worry the blood tests are nothing to big, if you've ever had a needle you know what to expect.
  6. Hey While I'm in Canada I pay less then a tenth of what you have to. I'am on 80mg a day and I wiegh 150lb. I pay 69 dollars a month Canadian TOTAL. My derm is free, blood work free, and the government pays for 80% of my pills so its a great deal. I have no special coverage just Canadian health care. God bless Canada.
  7. My chest and back acne is still there it's hard to judge :-k but it might be a little bit better then before. The skin isn't dry like my face or anything so thats good. It seems be be improving though but it could be wishful thinking on my part $
  8. I have been taking accutane for three weeks, 80mg a day and I weigh 152 pounds. That is a high dose and should have high side a affects. So far however it has't been that bad. The first week nothing really happened my skin got a little dry but no biggie. A little later (end of the first week start or the second I started to get the often feared initial break out. It's not to bad but I have more spots than I used to. I think that a couple weeks of acne is worth life time with out zits [-o&l
  9. I'm on week three of accutane and I am having an initial break out =P~ ...it's not to bad though. My face is more red then anything. I mosturise(I can't spell ) three times a day and I am still quite dry but in the long run its worth it. I mean a clear face with no worries is worth one or two months of dry and red skin. :D/
  10. Well, I've been on accutane for 9 days today and I have had some side affects. I'll start with the worst(although its not very bad) which is joint pain and back pain. It's not to bad but can be a bit of a bummer However that is by far the worst of it and I think it might not be so bad but I weight train and do Tae Kwon Do which makes it a little worse. The only other side effect I have is dry lips...and I mean very dry they haven't cracked or anything. I use blistex during the day and I put
  11. Well I'm on 80mgs a day and I am 150 pounds. I have been on accutane for about a week so far and things are going good :D/ I have some side affects like back pain , my joints hurt from time to time and odd head pains that come and go and little bit of red skin, but really it is a small price to pay for clear skin.
  12. Hey I'm on 80mg a day and I am 150lbs. This is my first week and so far I have dry lips, back/shoulder pain, and joint pain (i.e. elbows, knees, and shoulders). So far my skin is not to dry, maybe a little red. However it may still be red from my time on the regimen. The thing that bothers me the most however is the fact that I am feeling really slugish(spelling) I just don't feel as lively as I usually do Hopefully though after this is all done I will be a new man 8)
×